Meir and Keeler Type Fixed Point Theorem for Set-Valued Generalized Contractions in Metrically Convex Spaces

Ladlay Khan, M. Imdad


A fixed point theorem for generalized set-valued contraction in metrically convex spaces has been proved which generalizes a fixed point theorem due to Rhoades [B.E. Rhoades, A fixed point theorem for some non-self mappings, Math. Japonica. 23 (4) (1978) 457–459]. An illustrative example is also discussed.

Full Text: PDF


  • There are currently no refbacks.

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|